Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS Norman, OK

April 10, 2008Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 10, 2008, 1:47 AM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 1:47 AM CDT (06:47 UTC)
Expired
Apr 10, 2008, 7:45 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 432 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
432 m²/s²
0-3 km storm-relative helicity
605 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 100653
FFWOUN
OKC081-119-101245-
/O.NEW.KOUN.FF.W.0009.080410T0647Z-080410T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
147 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 745 AM CDT

* AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A LARGE AREA OF STRONG TO SEVERE              
  THUNDERSTORMS MOVING INTO THE WARNED AREA. MUCH OF THE AREA HAS    
  ALREADY RECEIVED HEAVY RAIN AND AN ADDITIONAL 1 TO 2 INCHES OF     
  RAINFALL IS EXPECTED. 

* LOCATIONS IN THE WARNING INCLUDE STILLWATER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3624 9681 3618 9680 3617 9663 3615 9661
      3549 9662 3548 9713 3596 9715 3602 9734
      3616 9734 3617 9715 3624 9711 3625 9683

$$
1 follow-up statement
000 
WGUS74 KOUN 101019
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
518 AM CDT THU APR 10 2008

OKC081-083-119-101245-
/O.CON.KOUN.FF.W.0009.000000T0000Z-080410T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-LOGAN OK-PAYNE OK-
518 AM CDT THU APR 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
PAYNE...EXTREME SOUTHEASTERN LOGAN AND LINCOLN COUNTIES...

AT 518 AM CDT...RADAR INDICATED THAT THE HEAVY RAINFALL HAS MOVED
INTO EASTERN OKLAHOMA THIS MORNING.  HOWEVER...SMALL 
STREAMS...CREEKS...LOW LYING AREAS...WILL LIKELY REMAIN FLOODED
THROUGH THE EARLY MORNING HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES 
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER 
GROUND.

LAT...LON 3624 9681 3618 9680 3617 9663 3615 9661
      3549 9662 3548 9713 3596 9715 3602 9734
      3616 9734 3617 9715 3624 9711 3625 9683

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 9:40 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Apr 9, 9:40 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT WED APR 9 2008

.DISCUSSION...
MAIN ISSUES WITH THE FORECAST ARE STILL IN GOOD SHAPE. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE DEVELOPING AND MOVING NORTHEAST INTO
THE AREA... AND EXPECT WIDESPREAD THUNDERSTORMS ACROSS MUCH OF THE
AREA. WARM FRONT HAD MOVED NORTHEAST INTO SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA... HOWEVER MORE RECENT MESONET DATA SHOWS THAT
IT IS MOVING SOUTH AGAIN AND EXTENDS FROM ATOKA COUNTY TO LOVE
COUNTY IN OKLAHOMA. THE FRONT WILL LIKELY START LIFTING NORTH
AGAIN AS UPPER SYSTEM MOVES TOWARD THE PLAINS AND THE SURFACE
CYCLONE LIFTS NORTHEAST TOWARD OKLAHOMA. THE WIDESPREAD STORMS ARE
EXPECTED REGARDLESS... BUT THE MORE SIGNIFICANT SEVERE THREAT WILL
DEPEND SOMEWHAT ON HOW FAR NORTH THIS FRONT MOVES AND ALLOW THE
SURFACE-BASED INSTABILITY TO SPREAD NORTH. HAVE UPDATED THE
PACKAGE TO ACCOUNT FOR THE COOLER AIR ON THE NORTH SIDE OF THE
BOUNDARY IN CENTRAL OKLAHOMA AND THEREFORE MADE ADJUSTMENTS TO THE
OVERNIGHT MINS. REST OF THE PACKAGE IS GOOD.

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT WED APR 9 2008/

DISCUSSION...
LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS... ASSOCIATED WITH LEAD
SHORTWAVE...  OVER THE AREA THIS AFTN WILL CONT TO PUSH E/NE.
ADDITIONAL CONVECTION DEVELOPING TO OUR SW THIS AFTN WILL LIFT NE
ACROSS THE AREA LATE TODAY AND OVERNIGHT. AS WARM FRONT LIFTS NORTH
THIS EVENING PARTS OF CENTRAL INTO SOUTHERN OK AND N TX WILL BE IN
WARM SECTOR. THIS WILL RAISE SUPERCELL/TORNADO CONCERN ACROSS THIS
AREA. HEAVY AND POTENTIALLY FLOODING RAINFALL IS ALSO LIKELY TO
OCCUR ACROSS MUCH OF CENTRAL INTO EASTERN OK TONIGHT AND EARLY
THURSDAY. WILL LEAVE FLOOD WATCH AS IS FOR NOW.

SYSTEM LIFTS QUICKLY NE THU MORNING WITH DRY SLOT OVERSPREADING THE
AREA. BEHIND DRYLINE STRONG W/SW SFC WINDS DEVELOP WHICH MAY LEAD TO
WIND ADVISORY NEEDING TO BE ISSUED. SOME FIRE WEATHER CONCERNS WILL
ALSO EXIST ACROSS PORTIONS OF SOUTHWEST OK AND WESTERN NORTH TEXAS
THU AFTN. WILL HOLD OFF ON THESE HEADLINE FOR NOW.

COOLER DRIER WX EXPECTED FRI INTO WEEKEND BEFORE WARMING TREND INTO
EARLY NEXT WEEK.

DID GO WITH HPC QPF FOR TONIGHT INTO EARLY THU AS SEEM TO REPRESENT
ANTICIPATED RAINFALL BETTER THAN GRIDDED MOS GUID.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  50  68  41  64 /  80  20  20  10
HOBART OK         47  68  41  60 /  80  10  10  10
WICHITA FALLS TX  54  76  44  70 /  90  10  10  10
GAGE OK           44  63  34  57 /  70  30  20  10
PONCA CITY OK     50  64  37  59 /  80  40  20  10
DURANT OK         64  75  49  69 /  90  40  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY EVENING FOR OKZ008-012-013-018>020-
     023>032-037>048-050>052.

TX...FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ086-089-090.

&&
Hazardous weather outlook, Apr 9, 9:30 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT WED APR 9 2008

OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
930 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL AND NORTHERN
OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS SOUTH OF A LINE FROM HOLDENVILLE...TO
CHICKASHA ...TO LAWTON...TO VERNON...TO KNOX CITY. THE SLIGHT
RISK AREA COVERS THE REST OF THE AREA.

THE MODERATE RISK AREA MAY NEED TO BE ADJUSTED NORTHWARD LATER
TONIGHT.

TIMING...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS WILL CONTINUE THROUGH THE NIGHT ACROSS THE AREA. MORE
SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MODERATE
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON CONTINUED SEVERE WEATHER OPERATIONS...
LIKELY EXTENDING INTO EARLY THURSDAY MORNING.

PEOPLE IN THE MODERATE RISK AREA SHOULD BE READY FOR SIGNIFICANT
SEVERE STORMS LATE TONIGHT...INCLUDING THE POSSIBILITY OF
TORNADOES. BE SURE YOUR WEATHER RADIO IS SET AND READY TO ALERT FOR
WARNINGS IN YOUR AREA.

DISCUSSION...
WEATHER FEATURES CONTINUE TO COME TOGETHER TO BRING THE THREAT FOR
SIGNIFICANT SEVERE STORMS TONIGHT. AN INTENSE UPPER LEVEL STORM
SYSTEM WAS MOVING OUT OF THE SOUTHWESTERN U.S.. SURFACE LOW PRESSURE
WAS DEEPENING ACROSS SOUTHWEST TEXAS. A WARM FRONT WILL CONTINUE TO
MOVE NORTHWARD...PUSHING FURTHER INTO SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA TONIGHT. SOUTH OF THE WARM FRONT...THE AIR MASS WILL
CONTINUE TO DESTABILIZE AS RICH LOW LEVEL MOISTURE SURGES NORTHWARD.

GIVEN THE STRENGTH OF THE APPROACHING UPPER STORM SYSTEM...THE
LOCATION OF THE WARM FRONT AND SURFACE LOW PRESSURE
AREA...INCREASING LOW LEVEL MOISTURE AND THE RESULTING UNSTABLE AIR
MASS...SUPERCELL THUNDERSTORMS ARE EXPECTED TO BE A THREAT...ESPECIALLY
ACROSS THE MODERATE RISK AREA. THE MOST INTENSE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND GUSTS.

THE THREAT FOR TORNADOES WILL CONTINUE TO INCREASE ACROSS THE
MODERATE RISK AREA AS THE LOW LEVEL JET STRENGTHENS...AND LOW LEVEL
MOISTURE INCREASES.

THERE IS STILL SOME QUESTION AS TO HOW FAR NORTH THE WARM FRONT WILL
ADVANCE. IF IT MAKES IT FARTHER NORTH THAN THE CURRENT FORECAST
INDICATES...THE MODERATE RISK AREA MAY NEED TO BE EXPANDED NORTHWARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING RAINS ARE ALSO
LIKELY THROUGH CENTRAL AND SOUTHEAST OKLAHOMA. A FLOOD WATCH IS IN
EFFECT THESE AREAS FROM THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS THURSDAY MORNING IN
SOUTHEAST OKLAHOMA AS THE UPPER STORM AND ASSOCIATED COLD FRONT MOVE
QUICKLY EAST. LARGE HAIL IS POSSIBLE AS ARE A FEW TORNADOES IN
SOUTHEAST OKLAHOMA BEFORE NOON.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL OCCUR THURSDAY MORNING IN SOUTHEAST
OKLAHOMA...BUT SHOULD END BY MID-MORNING. SOME FLOODING MAY BE
ONGOING FROM THE NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

SMITH

In the hours before

Special weather statement, Apr 9, 11:13 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1113 PM CDT WED APR 9 2008

TXZ087-100430-
KNOX TX-
1113 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KNOX COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF BENJAMIN AT 1113
PM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL IS LIKELY.
Local storm report, Apr 9, 11:33 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1133 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             3 S VERNON              34.11N 99.29W
04/09/2008  E0.75 INCH       WILBARGER          TX   EMERGENCY MNGR

1116 PM     HAIL             4 S VERNON              34.09N 99.29W
04/09/2008  E0.75 INCH       WILBARGER          TX   EMERGENCY MNGR

1111 PM     HAIL             2 SW LOCKETT            34.06N 99.39W
04/09/2008  E0.75 INCH       WILBARGER          TX   AIRPLANE PILOT

            PENNY SIZE HAIL COVERED THE GROUND AT THE INTERSECTION OF
            COUNTY ROADS 2073 AND 2074.

&&

TY/RS
Special weather statement, Apr 9, 11:43 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT WED APR 9 2008

TXZ088-100500-
BAYLOR TX-
1143 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF BOMARTON AT 1143 PM
CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Apr 10, 1:18 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
118 AM CDT THU APR 10 2008

OKZ027-100630-
GRADY OK-
118 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTHEAST OF
AMBER TO 5 MILES SOUTH OF RUSH SPRINGS AT 118 AM CDT...MOVING EAST AT
25 MPH. WINDS OF 45 MPH AND SMALL HAIL ARE LIKELY.

PEOPLE IN GRADY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Apr 10, 1:26 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
126 AM CDT THU APR 10 2008

OKZ028-029-100645-
CLEVELAND OK-MCCLAIN OK-
126 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF NEWCASTLE AT 126 AM
CDT...MOVING NORTHEAST AT 50 MPH. WINDS OF 40 TO 50 MPH ARE POSSIBLE
AS THIS STORM AFFECTS NEWCASTLE...NORTHWESTERN NORMAN... SOUTHERN
OKLAHOMA CITY AND MOORE. SMALL HAIL WILL ALSO BE POSSIBLE.

..SPEG.
Special weather statement, Apr 10, 1:30 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
130 AM CDT THU APR 10 2008

OKZ027-038-039-044-045-100645-
GRADY OK-COTTON OK-JEFFERSON OK-COMANCHE OK-STEPHENS OK-
130 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE...COTTON...GRADY...
JEFFERSON AND STEPHENS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES SOUTH OF
ELGIN TO 5 MILES WEST OF HASTINGS AT 130 AM CDT...MOVING NORTHEAST AT
40 MPH. WINDS TO 45 MPH AND SMALL HAIL ARE LIKELY.

PEOPLE IN COMANCHE...COTTON...GRADY...JEFFERSON AND STEPHENS
COUNTIES...INCLUDING THE CITY OF DUNCAN...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:46 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston44 min
Apr 9, 8:13 PM CDTRiver Flood WarningOUNPottawatomie, Seminole33 hr
Apr 9, 8:34 PM CDTSevere Thunderstorm WarningOUNCotton31 min
Apr 9, 8:50 PM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer25 hr
Apr 9, 9:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 9, 9:15 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon45 min
Apr 9, 9:17 PM CDTSevere Thunderstorm WarningOUNAtoka43 min
Apr 9, 9:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Apr 9, 9:54 PM CDTRiver Flood WarningOUNOklahoma59 hr
Apr 9, 9:55 PM CDTSevere Thunderstorm WarningOUNCanadian40 min
Apr 9, 9:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer32 min
Apr 9, 10:14 PM CDTSevere Thunderstorm WarningOUNTillman46 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
Apr 9, 11:02 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman43 min
Apr 9, 11:11 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 9, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal34 min
Apr 10, 12:00 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 10, 12:03 AM CDTSevere Thunderstorm WarningOUNTillman27 min
Apr 10, 12:37 AM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more6 hr
Apr 10, 12:50 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
Apr 10, 2:08 AM CDTTornado WarningOUNJefferson37 min
Apr 10, 2:20 AM CDTRiver Flood WarningOUNLogan31 hr
Apr 10, 2:44 AM CDTFlash Flood WarningOUNGarvin, Jefferson, Stephens6 hr
Apr 10, 2:48 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc42 min
Apr 10, 2:50 AM CDTFlash Flood WarningOUNPottawatomie, Seminole6 hr
Apr 10, 3:19 AM CDTRiver Flood WarningOUNLogan35 hr
Apr 10, 3:19 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 39 more18 hr
Apr 10, 3:22 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc38 min
Apr 10, 3:32 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie42 hr
Apr 10, 3:55 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Apr 10, 4:13 AM CDTRiver Flood WarningOUNCanadian, Oklahoma7 hr
Apr 10, 6:35 AM CDTRiver Flood WarningOUNGrady8 hr
Apr 10, 8:34 AM CDTRiver Flood WarningOUNAtoka, Bryan59 hr
Apr 10, 8:51 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Apr 10, 8:57 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita20 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady53 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNGrady7 hr
Apr 10, 8:57 AM CDTRiver Flood WarningOUNGarvin24 hr
Apr 10, 9:42 AM CDTRiver Flood WarningOUNLogan, Payne35 hr
Apr 10, 9:55 AM CDTRiver Flood WarningOUNKingfisher5 hr
Apr 10, 2:58 PM CDTRed Flag WarningOUNBeckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more5 hr
Apr 10, 2:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward32 min

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.